Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1975, Volume 43, Issue 4

The Nature of Stochastic Equilibria<647:TNOSE>2.0.CO;2-L
p. 647-660

Jerry R. Green, Mukul Majumdar

This paper formulates the notion of stochastic equilibria as invariant probability distributions consistent with the behavior patterns of individuals and the disequilibrium adjustment mechanism of the economy. Conditions for existence, uniqueness, and stability of such equilibria are examined.

Log In To View Full Content

Journal News